Write a review

Vomiting and Headache After Botox - Delaware

I had botox yesterday,1-18-12, and within 12 hours...

I had botox yesterday,1-18-12, and within 12 hours I had completely unexplained severe vomiting. No fever or flu-like symptoms, just plainly every time I ate, I vomited. After several rounds of this I became (of course) fatigued and headachey. I know my body and I know I had a reaction to the Botox.

BioDerma

I hope to get good results from the procedure. The fact that I had a reaction to the Botox is no reflection on the doctor or facility. That is just my body. Otherwise the Botox administering experience was all great.

4 out of 5 stars Overall rating
5 out of 5 stars Doctor's bedside manner
5 out of 5 stars Answered my questions
5 out of 5 stars Time spent with me
4 out of 5 stars Staff professionalism & courtesy
4 out of 5 stars Payment process
4 out of 5 stars Wait tmes
Was this review helpful? 1 other found this helpful

Comments (2)

wow, did you call the doctor to see what it could be?
  • Reply

What a terrible thing to have to go through. :( I hope it has eased up for you some now. How are you feeling?

  • Reply